On the problem of best approximation in a space of vector-valued functions
Doklady Akademii Nauk, Tome 264 (1982) no. 1, pp. 24-27
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_1_a3,
author = {N. N. Vakhania and S. A. Chobanyan},
title = {On the problem of best approximation in a space of vector-valued functions},
journal = {Doklady Akademii Nauk},
pages = {24--27},
year = {1982},
volume = {264},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_1_a3/}
}
N. N. Vakhania; S. A. Chobanyan. On the problem of best approximation in a space of vector-valued functions. Doklady Akademii Nauk, Tome 264 (1982) no. 1, pp. 24-27. http://geodesic.mathdoc.fr/item/DAN_1982_264_1_a3/